MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11450-040B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer has reported that they have experienced incidences of hot packs bursting.There has been no injury or adverse effect to the clinician and/or staff and/or patient that required additional medical care due to hot pack bursting.It is unknown if the pack material made contact with intact or non-intact skin, the clinician and/or staff and/or patient is doing fine.
 
Additional Manufacturer Narrative
The complaint indicated that samples were not available.We were unable to perform a device history record review since a lot number was not provided.The sample was not provided for evaluation, without a sample or a lot number the root cause cannot be determined.Cardinal health will continue to monitor and trend all similar reported product related issues.

Brand Name
HOT PACK, MEDIUM, 6X6.5IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key17744746
Report Number1423537-2023-00988
Device Sequence Number19873866
Product Code IMD
UDI-Device Identifier10885380167188
UDI-Public10885380167188
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11450-040B
Device Catalogue Number11450-040B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown